# SDR ASOA2012110802450

- Difficulty date: October 24, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE FOR CRAWLWAY FLOOR PANEL 141ALF AT FS 280 CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   REMAINING MATERIAL THICKNESS IN 3 AREAS BEYOND LIMITS OF SRM 53-00-00-101-001.   INSTALLED SEVICEABLE FLOORBEAM ANGLE IAW SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01, 51-42-00-001-001-A0.
